Completely Prime Ideals in Multiplicatively Idempotent Semirings

被引:0
作者
E. M. Vechtomov
A. A. Petrov
机构
[1] Vyatka State University,
来源
Mathematical Notes | 2022年 / 111卷
关键词
semiring; multiplicatively idempotent semiring; completely prime ideal; maximal ideal; commutativity; Boolean ring; generalized Boolean lattice;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:515 / 524
页数:9
相关论文
共 6 条
[1]  
Vechtomov E. M.(2015)Multiplicatively idempotent semirings J. Math. Sci. 206 634-653
[2]  
Petrov A. A.(2015)Multiplicatively idempotent semirings Math. Bohem. 140 35-42
[3]  
Chaida I.(2018)On homological classification of semirings Proceedings of the Seminar on Algebra and Mathematical Logic of the Kazan (Volga Region) Federal University 158 3-22
[4]  
Länger H.(undefined)undefined undefined undefined undefined-undefined
[5]  
Švrček F.(undefined)undefined undefined undefined undefined-undefined
[6]  
Il’in S. N.(undefined)undefined undefined undefined undefined-undefined